MathSciNet Relay Station
MathSciNet bibliographic data
MR227171 (37 #2756) 14.20
Tate, John Residues of differentials on curves. Ann. Sci. École Norm. Sup. (4) 1 1968 149–159.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement